Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 145, NWS State College, PA

September 2, 2014Cameron County, Centre County, Clearfield County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 4:43 PM EDT for Cameron County, Centre County, Clearfield County, Pennsylvania. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2014, 4:43 PM EDT (20:43 UTC)
Expired
Sep 2, 2014, 5:45 PM EDT
In force
62 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Centre County, PA, Clearfield County, PA

The radar

The State College radar (KCCX), 38 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 4:54 PM EDTFUNNEL CLOUDHelvetia, PAMULTIPLE REPORTS OF FUNNEL CLOUD BY PUBLIC AND BRADY TWP FIRE CO
Sep 2, 4:57 PM EDTTSTM WND DMGStanley, PANMRS TREES DOWN ALONG STANLEY BOTTOM RD
Sep 2, 5:00 PM EDTTSTM WND DMGLuthersburg, PATREES DOWN
Sep 2, 5:34 PM EDTTSTM WND DMG1 Ene C And M Junction, PATREES DOWN ON OKLAHOMA SALEM RD SR 4011

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 4:39 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
274 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

548 
WUUS51 KCTP 022043
SVRCTP
PAC023-027-033-022145-
/O.NEW.KCTP.SV.W.0145.140902T2043Z-140902T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
443 PM EDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 545 PM EDT

* AT 443 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OF 60 TO
  70 MPH. THIS STORM WAS LOCATED NEAR SYKESVILLE...AND MOVING EAST AT
  40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DUBOIS...CLEARFIELD...SANDY...WOODLAND...CURWENSVILLE...HYDE...
  PLYMPTONVILLE...ROCKTON...KARTHAUS...PINE GLEN...LECONTES MILLS...
  PARKER DAM STATE PARK...S.B. ELLIOT STATE PARK...GRAMPIAN...
  TROUTVILLE...TREASURE LAKE...CLEARFIELD-LAWRENCE AIRPORT AND PENN
  STATE DUBOIS.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 99 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.

THIS IS A SUPERCELL THUNDERSTORM. SUPERCELL STORMS ARE CAPABLE OF
PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...AND POSSIBLY TORNADOES. MOVE
QUICKLY TO A SAFE SHELTER...PREFERABLY INTO A BASEMENT...OR AN
INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.

&&

LAT...LON 4113 7880 4124 7837 4123 7824 4127 7824
      4131 7809 4125 7807 4122 7809 4115 7803
      4105 7799 4092 7880
TIME...MOT...LOC 2043Z 254DEG 35KT 4101 7890 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:29 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Sep 2, 2:29 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT TUE SEP 2 2014

.SYNOPSIS...
A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA
LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE
THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS
THE REGION BY SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVITY STARTING TO PICK UP OFF TO OUR WEST AS ONE SHORTWAVE
SLIDES FROM E OH INTO W PA WITH AN AREA OF SHOWERS/SCT
TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/
THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING.
THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL
FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD
CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY
EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY
IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING
A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA
SUNSHINE THIS MORNING.

ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN
WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF
STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD
DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF
THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA
/WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX
WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS.

HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD
REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW
MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID
TO UPPER 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN
PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC
SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING
SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG
LATE TONIGHT.

HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA
WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR
15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S
IN THE SUSQ VALLEY.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY
SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD
FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU
SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO
THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL
PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH
ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX
POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD
OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS
+18-20C SUPPORTING WIDESPREAD HIGHS 85-90F.

THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON
SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS
BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED
NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW
ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER
AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS
HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT
WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE
LATER PERIODS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME
RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP
ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING
MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD
IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH
A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS
EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE
STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT
REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH.

STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY
01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL
LIKELY LEAD TO AREAS OF FOG LATE TONIGHT.

OUTLOOK...
WED-THU...PATCHY AM FOG...OTHERWISE VFR.
FRI...MAINLY VFR. CHC OF PM TSTMS WEST.
SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD/RXR
NEAR TERM...FITZGERALD/RXR
SHORT TERM...FITZGERALD
LONG TERM...STEINBUGL
AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
440 PM EDT TUE SEP 2 2014

PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-032045-
MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
440 PM EDT TUE SEP 2 2014

...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-032045-
WARREN-
440 PM EDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 2, 3:37 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT TUE SEP 2 2014

PAZ036-064-065-022045-
YORK PA-FRANKLIN PA-ADAMS PA-
337 PM EDT TUE SEP 2 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 337 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR MONT ALTO TO NEAR ORRTANNA...AND MOVING
NORTHEAST AT 25 MPH.

40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  CARROLL VALLEY AND ORRTANNA AROUND 340 PM EDT.
  GETTYSBURG AROUND 350 PM EDT.
  BONNEAUVILLE...LAKE HERITAGE AND CASHTOWN AROUND 400 PM EDT.
  HAMPTON AND NEW OXFORD AROUND 420 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BIGLERVILLE...
GARDNERS...BENDERSVILLE...HUNTERSTOWN...IDAVILLE...HEIDLERSBURG...
GETTYSBURG NATIONAL MILITARY PARK...MCKNIGHTSTOWN...GETTYSBURG
COLLEGE AND PENN STATE MONT ALTO.

THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 6 AND 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 3981 7772 3994 7750 4001 7732 4003 7719
      4010 7710 3977 7676 3972 7733 3972 7762
TIME...MOT...LOC 1937Z 243DEG 22KT 3983 7758 3983 7736

LAMBERT
Special weather statement, Sep 2, 3:54 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT TUE SEP 2 2014

PAZ017-024-033-022100-
SOMERSET PA-CLEARFIELD PA-CAMBRIA PA-
354 PM EDT TUE SEP 2 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 353 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BLAIRSVILLE TO NEAR NEW FLORENCE...AND
MOVING NORTHEAST AT 40 MPH.

40 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  ELIM...SOUTHMONT...FERNDALE AND TIRE HILL AROUND 400 PM EDT.
  JOHNSTOWN...WESTMONT...BELMONT...GEISTOWN...DALE...EAST
  CONEMAUGH AND DAISYTOWN AROUND 410 PM EDT.
  NANTY-GLO...VINCO...SOUTH FORK AND EHRENFELD AROUND 420 PM EDT.
  EBENSBURG...PORTAGE...LILLY AND BELSANO AROUND 430 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SPRING HILL...
WESTOVER...LORAIN...SAINT FRANCIS UNIVERSITY...SUMMERHILL...MT.
ALOYSIUS COLLEGE...ASHVILLE...BROWNSTOWN...JOHNSTOWN FLOOD NATIONAL
MEMORIAL HISTORIC SITE AND WILMORE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4021 7911 4036 7899 4048 7892 4072 7880
      4081 7880 4084 7876 4059 7845 4054 7848
      4052 7853 4043 7856 4029 7875
TIME...MOT...LOC 1953Z 235DEG 34KT 4040 7925 4031 7909

LAMBERT
Special weather statement, Sep 2, 4:05 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
405 PM EDT TUE SEP 2 2014

PAZ004-005-022100-
WARREN PA-MCKEAN PA-
405 PM EDT TUE SEP 2 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 403 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ALLEGANY PARK TO NEAR WARREN TO NEAR GRAND
VALLEY...AND MOVING EAST AT 40 MPH.

45 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  SHEFFIELD AROUND 430 PM EDT.
  BRADFORD...WETMORE AND LUDLOW AROUND 440 PM EDT.
  REW...WESTLINE AND MARSHBURG AROUND 450 PM EDT.
  CYCLONE AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TIDIOUTE...
CLARENDON...MOUNT JEWETT...STARBRICK...UNIVERSITY OF PITTSBURGH -
BRADFORD...LEWIS RUN...ELDRED AND BRADFORD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 4200 7822 4167 7861 4166 7955 4188 7934
      4200 7915
TIME...MOT...LOC 2003Z 254DEG 35KT 4207 7882 4187 7909 4169 7938

LAMBERT
Special weather statement, Sep 2, 4:16 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
416 PM EDT TUE SEP 2 2014

PAZ057-064>066-022115-
YORK PA-DAUPHIN PA-LANCASTER PA-ADAMS PA-
416 PM EDT TUE SEP 2 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 415 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR YORK AIRPORT TO NEAR LAKE MEADE...AND MOVING
NORTHEAST AT 35 MPH.

45 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  WEIGELSTOWN...SHILOH...WEST YORK AND JACOBUS AROUND 420 PM EDT.
  YORK...RED LION...SPRY...DALLASTOWN...EAST YORK...
  STONYBROOK-WILSHIRE...GRANTLEY...TYLER RUN-QUEENS GATE...VALLEY
  VIEW AND EMIGSVILLE AROUND 430 PM EDT.
  VALLEY GREEN...MANCHESTER...HALLAM...HIGHSPIRE...YORKLYN...MOUNT
  WOLF...WINDSOR AND YORKANA AROUND 440 PM EDT.
  COLUMBIA...MIDDLETOWN...MAYTOWN...MARIETTA...WRIGHTSVILLE...
  BAINBRIDGE AND ROYALTON AROUND 450 PM EDT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 258.
 INTERSTATE 83 BETWEEN MILE MARKERS 11 AND 38.
 INTERSTATE 283 BETWEEN MILE MARKERS 0 AND 1.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4005 7716 4016 7694 4017 7691 4018 7691
      4032 7664 4030 7661 4020 7657 4022 7649
      4000 7626 3982 7688
TIME...MOT...LOC 2015Z 243DEG 29KT 3992 7684 4003 7701

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:37 PM EDTSpecial Weather StatementCTPAdams68 min
Sep 2, 3:54 PM EDTSpecial Weather StatementCTPCambria66 min
Sep 2, 4:05 PM EDTSpecial Weather StatementCTPMcKean, Warren55 min
Sep 2, 4:16 PM EDTSpecial Weather StatementCTPYork59 min
Sep 2, 4:21 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter, Warren54 min
Sep 2, 4:23 PM EDTSevere Thunderstorm WarningCTPAdams37 min
Sep 2, 4:44 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin46 min
Sep 2, 4:47 PM EDTSevere Thunderstorm WarningCTPCameron, Elk, McKean, Potter58 min
Sep 2, 4:50 PM EDTTornado WarningCTPCameron, Centre, Clearfield, Clinton40 min
Sep 2, 4:57 PM EDTSpecial Weather StatementCTPLebanon48 min
Sep 2, 5:00 PM EDTSpecial Weather StatementCTPYork30 min
Sep 2, 5:20 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk25 min
Sep 2, 5:26 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, York64 min
Sep 2, 5:35 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield40 min
Sep 2, 5:43 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more62 min
Sep 2, 6:12 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton35 min
Sep 2, 6:16 PM EDTSpecial Weather StatementCTPLancaster44 min
Sep 2, 6:23 PM EDTSpecial Weather StatementCTPDauphin22 min
Sep 2, 6:27 PM EDTSpecial Weather StatementCTPMontour33 min
Sep 2, 6:48 PM EDTSpecial Weather StatementCTPLycoming, Sullivan42 min
Sep 2, 6:52 PM EDTSpecial Weather StatementCTPLycoming23 min
Sep 2, 7:07 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.